×

zbMATH — the first resource for mathematics

Found 161 Documents (Results 1–100)

100
MathJax
J. Contemp. Math. Anal., Armen. Acad. Sci. 54, No. 4, 195-209 (2019); translation from Izv. Nats. Akad. Nauk Armen., Mat. 54, No. 4, 45-69 (2019).
MSC:  35H10
PDF BibTeX XML Cite
Full Text: DOI
Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians 2018, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume III. Invited lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 2467-2493 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Memoirs of the American Mathematical Society 1200. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2802-0/print; 978-1-4704-4369-6/ebook). vi, 148 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI
J. Contemp. Math. Anal., Armen. Acad. Sci. 53, No. 4, 187-200 (2018); translation from Izv. Nats. Akad. Nauk Armen., Mat. 53, No. 4, 46-65 (2018).
MSC:  35Q40
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 199, No. 6, 614-628 (2014); translation from Sovrem. Mat., Fundam. Napravl. 42, 48-61 (2011).
PDF BibTeX XML Cite
Full Text: DOI
J. Contemp. Math. Anal., Armen. Acad. Sci. 49, No. 3, 126-138 (2014); translation from Izv. Nats. Akad. Nauk Armen., Mat. 49, No. 3, 50-67 (2014).
MSC:  35H10 26C05
PDF BibTeX XML Cite
Full Text: DOI
J. Contemp. Math. Anal., Armen. Acad. Sci. 46, No. 4, 200-211 (2011); translation from Izv. Nats. Akad. Nauk Armen., Mat. 46, No. 4, 27-44 (2011).
MSC:  35H10
PDF BibTeX XML Cite
Full Text: DOI
Annals of Mathematics Studies 177. Princeton, NJ: Princeton University Press (ISBN 978-0-691-15130-4/pbk; 978-0-691-15129-8/hbk; 978-1-400-84057-1/ebook). xi, 330 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI
J. Contemp. Math. Anal., Armen. Acad. Sci. 43, No. 3, 157-178 (2008); translation from Izv. Nats. Akad. Nauk Armen., Mat. 43, No. 3, 39-64 (2008).
MSC:  12E10 35H10
PDF BibTeX XML Cite
Full Text: DOI
Annals of Mathematics Studies 167. Princeton, NJ: Princeton University Press (ISBN 978-0-691-13732-2/pbk; 978-0-691-13731-5/hbk). viii, 367 p. (2008).
PDF BibTeX XML Cite
Full Text: DOI
Aoki, Takashi (ed.) et al., Algebraic analysis of differential equations. From microlocal analysis to exponential asymptotics. Festschrift in honor of Takahiro Kawai. Containing papers presented at the conference on algebraic analysis of differential equations–from microlocal analysis to exponential asymptotics, Kyoto, Japan, July 7–14, 2005. Tokyo: Springer (ISBN 978-4-431-73239-6/hbk). 179-194 (2007).
MSC:  58J35 35H10 58J37
PDF BibTeX XML Cite
Lanconelli, Ermanno (ed.) et al., Subelliptic PDE’s and applications to geometry and finance. Papers of the meeting, Cortona, Italy, June 12–17, 2005. Potenza: Università degli Studi della Basilicata, Dipartimento di Matematica (ISBN 978-88-902965-0-5/pbk). Lecture Notes of Seminario Interdisciplinare di Matematica 6, 209-216 (2007).
PDF BibTeX XML Cite
Sanz-Solé, Marta (ed.) et al., Proceedings of the international congress of mathematicians (ICM), Madrid, Spain, August 22–30, 2006. Volume III: Invited lectures. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-022-7/hbk). 473-498 (2006).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software